# SDR P5CA2020021700045

- Difficulty date: February 12, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 80,973 hours, 21,333 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT AT L1 DOOR AREA RED LIGHT NOT FLASH.( TRANSFERRED TO MDDR 124565 AS PER MEL 25-20-01, CAT E, DUE 11JUN2020. )
